Year: 2013 Volume: 37 Issue: 4

Table of Contents

Articles

On the nilpotent graph of a ring PDF
Mohammad Javad NIKMEHR, Soheila KHOJASTEH
On some results on IP-graphs PDF
Roghayeh HAFEZIEH, Mohammadali IRANMANESH
Finite rings and Wilson's theorem PDF
Yasuyuki HIRANO, Manabu MATSUOKA
On the centroid of prime semirings PDF
Hasret YAZARLI, Mehmet Ali ÖZTÜRK
Finitistic Dimension Conjectures for representations of quivers PDF
Sergio ESTRADA, Salahattin ÖZDEMİR
On theta pair for a proper subalgebra PDF
Ali Reza SALEMKAR, Sara CHEHRAZI, Hamid MOHAMMADZADEH
Isoclinic extensions of Lie algebras PDF
Hamid MOHAMMADZADEH, Ali Reza SALEMKAR, Zahra RIYAHI
Products of conjugacy classes and products of irreducible characters in finite groups PDF
Mohammad Reza DARAFSHEH, Sajjad Mahmood ROBATI
Complex symplectic geometry with applications to vector differential operators PDF
Chuan-Fu YANG
Global existence, decay and blow up solutions for coupled nonlinear wave equations with damping and source terms PDF
Erhan PİŞKİN, Necat POLAT
BBM equation with non-constant coefficients PDF
Amutha SENTHILKUMAR
A note on chaos in product maps PDF
Risong LI, Xiaoliang ZHOU
Generalized Sobolev-Shubin spaces, boundedness and Schatten class properties of Toeplitz operators PDF
Ayşe SANDIKÇI, Ahmet Turan GÜRKANLI
On integrability of Golden Riemannian structures PDF
Aydın GEZER, Nejmi CENGİZ, Arif SALIMOV
Lp solutions of infinite time interval BSDEs and the corresponding g-expectations and g-martingales PDF
Zhaojun ZONG
Second order approximations in sequential point estimation of the probability of zero in Poisson distribution PDF
Eisa MAHMOUDI, Mohammad HATAMI KAMIN


ISSN: 1303-6149